Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffering from Hashimoto's Thyroiditis, taking medication. Heart squeezing type feeling felt. Possible cause?

Hi, I have a question. For about the past week, I have been feeling under my chest area, towards the middle (sometimes different sides but still close to the middle) a quick, squeezing of the heart type of feeling. I know it s kind of hard to describe. Today this feeling actually seemed to be felt from my back area as well. I am a 45 year old female with Hashimoto s Thyroiditis . I take medication daily for this. I am over weight and I am still getting my monthly cycle. Lately I have been exhausted at night, maybe for about the past two weeks.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response

Your chest discomfort can be related to so many factors. Inadequate or over replacement with thyroid hormones can also cause these problems. considering your age, sometimes Peri menopausal can also make you exhausted. I would recommend you to get a thyroid function tested and also to see a endocrinologist for further treatment

Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor